# SDR DALA2025111008161

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 89,536 hours, 29,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENT DOOR ON CLIMB OUT PRESS NORMAL. CLEANED 3L DOOR PROXIMITY SENSOR AND PERFORMED OPS CHECK PER B757 AMM 52-71. OPS CHECK GOOD. (7937866)
